# SDR SWIA2018031344394

- Difficulty date: January 28, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SERVICE DOOR SILL ANGLE AT APPROX BS 295, STRINGER 17R. REMOVED CORROSION IAW REO.
